# SDR CALA2012091700607

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 64,077 hours, 6,574 cycles
- Engine: Ge GE9090B
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: 232W23701A
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR FAILS TO UNLOCK.  R & R SOLENOID ACTUATED DOOR STRIKER IAW AMM 52-52-01.  OPS CHECK GOOD.
